A Differential Equation with a State-Dependent Queueing Delay

Balázs István and Krisztin Tibor: A Differential Equation with a State-Dependent Queueing Delay.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 52 (4). pp. 3697-3737. ISSN 0036-1410 (2020)

[thumbnail of rate.pdf]
Preview
Text
rate.pdf - Accepted Version

Download (898kB) | Preview
Item Type: Journal Article
Journal or Publication Title: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Date: 2020
Volume: 52
Number: 4
Page Range: pp. 3697-3737
ISSN: 0036-1410
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31795542
DOI azonosító: https://doi.org/10.1137/19M1257585
Date Deposited: 2021. Jan. 28. 14:52
Last Modified: 2021. Jan. 28. 14:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20480
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year